# SDR ZKFR201111153188

- Difficulty date: November 15, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N78KN
- Make and model: Hawbee 4000
- Aircraft serial: RC31
- Aircraft time: 684 hours, 420 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Blower
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CHANGING LT AFT BAY HEAT EXCHANGER FOUND CB PANEL 3, PLUG P1634D, PIN: M FOR WIRE A201-W01-16 CAPPED AND TIED BACK CAUSING LT AFT BAY BLOWER TO BE INOPERATIVE.  MECHANIC BELIEVES THIS TO BE DONE DURING ACFT PRODUCTION OR AT BLOCK 20 UPGRADE.  MECHANIC RECOMMENDS OTHER OPERATORS CHECK FOR OPERATION AS THERE IS NO COCKPIT INDICATION WHEN THESE FANS ARE INOP AND THEY ARE FOR HEAT PROTECTION FOR THE COMPOSITE REAR PRESSURE BULKHEAD STRUCTURE.  SEE CONTROL ZKFR113188A FOR OTHER SN.
